Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Obstetrics and Gynecology
Volume 2017, Article ID 4801650, 4 pages
https://doi.org/10.1155/2017/4801650
Case Report

Tumors Sharply Increased after Ceasing Pazopanib Therapy for a Patient with Advanced Uterine Leiomyosarcoma: Experience of Tumor Flare

Department of Obstetrics and Gynecology, Nagasaki Harbor Medical Center City Hospital, 6-39 Shinchimachi, Nagasaki-shi, Nagasaki 850-8555, Japan

Correspondence should be addressed to Terumi Tanigawa; moc.liamg@awaginatygbo

Received 19 January 2017; Accepted 5 March 2017; Published 6 April 2017

Academic Editor: Yoshio Yoshida

Copyright © 2017 Terumi Tanigawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Terumi Tanigawa, Shintaro Morisaki, Hisanobu Fukuda, Shuichiro Yoshimura, Hisayoshi Nakajima, and Kohei Kotera, “Tumors Sharply Increased after Ceasing Pazopanib Therapy for a Patient with Advanced Uterine Leiomyosarcoma: Experience of Tumor Flare,” Case Reports in Obstetrics and Gynecology, vol. 2017, Article ID 4801650, 4 pages, 2017. https://doi.org/10.1155/2017/4801650.